EconPapers    
Economics at your fingertips  
 

Optimal discretionary monetary and fiscal policies in a country-size heterogeneous monetary union

Paulo Vieira, Celsa Machado and Ana Paula Ribeiro

Journal of Economic Dynamics and Control, 2018, vol. 93, issue C, 154-174

Abstract: This paper develops a New Keynesian model of a monetary union where atomistic-small economies coexist with a large economy. It explores how the level of public debt shapes non-cooperative discretionary policies. It evaluates welfare losses for small and large member countries.

Keywords: Monetary union; Optimal discretionary policies; Country-size asymmetry; Government debt (search for similar items in EconPapers)
JEL-codes: E52 E61 E62 E63 (search for similar items in EconPapers)
Date: 2018
References: View references in EconPapers View complete reference list from CitEc
Citations Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165188918300642
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:dyncon:v:93:y:2018:i:c:p:154-174

Access Statistics for this article

Journal of Economic Dynamics and Control is currently edited by J. Bullard, C. Chiarella, H. Dawid, C. H. Hommes, P. Klein and C. Otrok

More articles in Journal of Economic Dynamics and Control from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2018-11-10
Handle: RePEc:eee:dyncon:v:93:y:2018:i:c:p:154-174